zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Backward stochastic differential equations with continuous coefficient. (English) Zbl 0904.60042
Summary: We prove the existence of a solution for “one-dimensional” backward stochastic differential equations where the coefficient is continuous, it has a linear growth, and the terminal condition is squared integrable. We also obtain the existence of a minimal solution.

MSC:
60H10Stochastic ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] Barlow, M.; Perkins, E.: One dimensional stochastic differential equations involving a singular increasing process. Stochastic 12, 229-249 (1984) · Zbl 0543.60065
[2] Darling, R.; Pardoux, E.: Backward SDE with random terminal time and applications to semilinear elliptic PDE. Prépublication 96-02 du CMI (1995) · Zbl 0895.60067
[3] El Karoui, N.; Peng, S.; Quenez, M. C.: Backward stochastic differential equations in finance. Preprint lab. De probabilités de Paris VI (1994) · Zbl 0884.90035
[4] Hamadene, S.: Equations différentielles stochastiques rétrogrades: le cas localement lipschitzien. To appear in: ann. IHP (1994)
[5] Pardoux, E.; Peng, S.: Adapted solution of a backward stochastic differential equation. Systems control lett. 14, 55-61 (1990) · Zbl 0692.93064
[6] Pardoux, E.; Peng, S.: Some backward stochastic differential equations with non-Lipschitz coefficients. (1994) · Zbl 0792.60050
[7] Peng, S.: A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equations. Stochastic 38, 119-134 (1992) · Zbl 0756.49015
[8] Peng, S.: L2 weak-convergence method and applications. (1995)